Skip to main content

Expansion in Terms of Appropriate Functions and Transmutations

  • Chapter
  • First Online:
Transmutation Operators and Applications

Part of the book series: Trends in Mathematics ((TM))

  • 459 Accesses

Abstract

This work presents and summarizes the main steps of the work of Fitouhi et al. on the expansions in series of appropriate functions, namely the Bessel functions of the first kind for second-order differential Bessel perturbed operators. By changing functions or variables we can reduce the operators associated with certain polynomials and special functions to the operators considered like the Jacobi polynomials and the Whittaker functions. Taking into account that the principal part of these operators is closely related to the function of Bessel and that these latter verify recursive relations, we show that their eigenfunctions can be developed in series of Bessel functions which induce two integral representations of Mehler and Sonine type.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 84.99
Price excludes VAT (USA)
  • Available as EPUB and PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 109.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info
Hardcover Book
USD 109.99
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Similar content being viewed by others

References

  1. H. Chebli, A. Fitouhi, M.M. Hamza, Expansion in series of Bessel functions and transmutation for perturbed Bessel operators. J. Math. Anal. Appl. 181(3), 789–802 (1994); 305(20), 877–880 (1987)

    Google Scholar 

  2. M. Coz, C. Coudray, The Riemann solution and the inversequantum mechanical problem. J. Math. Phys. 17, 888–893 (1976)

    Article  Google Scholar 

  3. J. El Kamel, A. Fitouhi, Expansion in terms of Gegenbauer polynomials for solutions of perturbed Gegenbauer differential equation. Integral Transform. Spec. Funct. 5(3–4), 213–226 (1997)

    Article  MathSciNet  Google Scholar 

  4. A. Fitouhi, M. M. Hamza, A uniform expansion for the eigenfunction of singular second-order differential operator. SIAM Math. Anal. 21(6), 1619–1632 (1990)

    Article  MathSciNet  Google Scholar 

  5. A. Fitouhi, M.M. Hamza, Expansion in series of Laguerre functions for solution of perturbed Laguerre equations. Contemp. Math. 183, 129–132 (1995)

    Article  MathSciNet  Google Scholar 

  6. A. Fitouhi, F. Bouzeffour, W. Binous, Expansion in terms of basic Bessel functions. Appl. Math. Comput. 188, 2034–2044 (2007)

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Ahmed Fitouhi .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2020 Springer Nature Switzerland AG

About this chapter

Check for updates. Verify currency and authenticity via CrossMark

Cite this chapter

Fitouhi, A., Binous, W. (2020). Expansion in Terms of Appropriate Functions and Transmutations. In: Kravchenko, V., Sitnik, S. (eds) Transmutation Operators and Applications. Trends in Mathematics. Birkhäuser, Cham. https://doi.org/10.1007/978-3-030-35914-0_16

Download citation

Publish with us

Policies and ethics